Loading [MathJax]/jax/output/SVG/config.js
Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoriya Veroyatnostei i ee Primeneniya, 1984, Volume 29, Issue 1, Pages 41–48 (Mi tvp1957)  

This article is cited in 13 scientific papers (total in 13 papers)

On a class of minimal functionals on the space of probability measures

S. T. Račev

Sofia
Abstract: Two classes of minimal functional arising in the Kantorovic problem on the best mass mixing are studied. Explicit expressions for this metric functionals are given and their topological properties are studied.
Received: 23.05.1981
Revised: 14.06.1983
English version:
Theory of Probability and its Applications, 1985, Volume 29, Issue 1, Pages 41–49
DOI: https://doi.org/10.1137/1129004
Bibliographic databases:
Language: Russian
Citation: S. T. Račev, “On a class of minimal functionals on the space of probability measures”, Teor. Veroyatnost. i Primenen., 29:1 (1984), 41–48; Theory Probab. Appl., 29:1 (1985), 41–49
Citation in format AMSBIB
\Bibitem{Rac84}
\by S.~T.~Ra{\v{c}}ev
\paper On a class of minimal functionals on the space of probability measures
\jour Teor. Veroyatnost. i Primenen.
\yr 1984
\vol 29
\issue 1
\pages 41--48
\mathnet{http://mi.mathnet.ru/tvp1957}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=739499}
\zmath{https://zbmath.org/?q=an:0554.60009|0531.60008}
\transl
\jour Theory Probab. Appl.
\yr 1985
\vol 29
\issue 1
\pages 41--49
\crossref{https://doi.org/10.1137/1129004}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1985AFG0600004}
Linking options:
  • https://www.mathnet.ru/eng/tvp1957
  • https://www.mathnet.ru/eng/tvp/v29/i1/p41
  • This publication is cited in the following 13 articles:
    1. Johannes Milz, Thomas M. Surowiec, “Asymptotic Consistency for Nonconvex Risk-Averse Stochastic Optimization with Infinite-Dimensional Decision Spaces”, Mathematics of OR, 2023  crossref
    2. Bharath K. Sriperumbudur, Kenji Fukumizu, Arthur Gretton, Bernhard Scholkopf, Gert R. G. Lanckriet, 2010 IEEE International Symposium on Information Theory, 2010, 1428  crossref
    3. M. del Carmen Pardo, I. Vajda, “On asymptotic properties of information-theoretic divergences”, IEEE Trans. Inform. Theory, 49:7 (2003), 1860  crossref
    4. S. T. Rachev, M. Taksar, Lecture Notes in Control and Information Sciences, 177, Applied Stochastic Analysis, 1992, 248  crossref
    5. Michael Lavine, Larry Wasserman, Robert L. Wolpert, “Bayesian Inference with Specified Prior Marginals”, Journal of the American Statistical Association, 86:416 (1991), 964  crossref
    6. Anatoliy T. Fomenko, Svetlozar T. Rachev, “Volume functions of historical texts and the amplitude correlation principle”, Comput Hum, 24:3 (1990), 187  crossref
    7. S. T. Rachev, “The problem of stability in queueing theory”, Queueing Syst, 4:4 (1989), 287  crossref
    8. V. L. Levin, S. T. Rachev, Lecture Notes in Mathematics, 1412, Stability Problems for Stochastic Models, 1989, 137  crossref
    9. René Ferland, Gaston Giroux, Advances in the Statistical Sciences: Applied Probability, Stochastic Processes, and Sampling Theory, 1987, 101  crossref
    10. René Ferland, Gaston Giroux, “Cutoff-type Boltzmann equations: Convergence of the solution”, Advances in Applied Mathematics, 8:1 (1987), 98  crossref
    11. V. V. Kalashnikov, S. T. Rachev, “A characterization of queueing models and its stability”, J Math Sci, 35:2 (1986), 2336  crossref
    12. S. T. Rachev, Lecture Notes in Mathematics, 1155, Stability Problems for Stochastic Models, 1985, 320  crossref
    13. S. T. Rachev, “The Monge–Kantorovich mass transference problem and its stochastic applications”, Theory Probab. Appl., 29:4 (1985), 647–676  mathnet  mathnet  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теория вероятностей и ее применения Theory of Probability and its Applications
    Statistics & downloads:
    Abstract page:204
    Full-text PDF :100
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025